# SDR MALA070205

- Difficulty date: December 31, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 20,851 hours, 23,072 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SULFUR ODOR IN CABIN.  TURNED OFF AUX HEAT AND ODOR DISSIPATED.  DEFERRED AUX HEAT.  CLEANED THE HEATERS.
